MathSciNet Relay Station
MathSciNet bibliographic data
MR589159 (81j:54042) 54D30 (54D18)
Watson, W. Stephen Pseudocompact metacompact spaces are compact. Proc. Amer. Math. Soc. 81 (1981), no. 1, 151–152.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement